The space of groupoids over a compactum

David Ellis The University of Florida, Gainesville, Florida, USA Gaines Lang The University of Florida, Gainesville, Florida, USA

TBD mathscidoc:1701.331068

Acta Mathematica, 89, (1), 209-215, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 886 downloads ] [ 0 comments ]
@inproceedings{david1953the,
  title={The space of groupoids over a compactum},
  author={David Ellis, and Gaines Lang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137463855777},
  booktitle={Acta Mathematica},
  volume={89},
  number={1},
  pages={209-215},
  year={1953},
}
David Ellis, and Gaines Lang. The space of groupoids over a compactum. 1953. Vol. 89. In Acta Mathematica. pp.209-215. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137463855777.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved